MathSciNet Relay Station
MathSciNet bibliographic data
MR1232733 (94g:60181) 60K35 (82B27)
Wu, C. Chris Critical behavior or percolation and Markov fields on branching planes. J. Appl. Probab. 30 (1993), no. 3, 538–547.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement